# SDR 99UAL900009

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Reqd Service
- Location: Blue Hyd Syst
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEN DUE TO BLUE SYSTEM HYDRAULIC PRESSURE/VOLUME LOW.
